# SDR ASOA2013010202728

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 25,408 hours, 17,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR CEILING EMERGENCY LIGHT OUT AT 9 ABCD.  LAMPED INTERIOR CEILING LIGHT AT 9 ABCD IAW AMM 33-51-09.
